Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 6, NWS Mobile, AL

January 8, 2010

NWS Mobile, AL issued this red flag warning at Jan 8, 2010, 7:40 AM EST. It took effect at Jan 8, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 8, 2010, 7:40 AM EST (12:40 UTC)
In effect from
Jan 8, 2010, 12:00 PM EST
Expired
Jan 8, 2010, 6:00 PM EST
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WWUS84 KMOB 081240
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
640 AM CST FRI JAN 8 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

.AN ARCTIC HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION THROUGH
THE WEEKEND AND BRING VERY COLD AND DRY AIR INTO THE AREA. AFTERNOON
RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A MARGINALLY
DURATION OVER THE NORTHWEST FLORIDA PANHANDLE ALONG WITH NORTHERLY
WINDS NEAR 15 MPH. RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL
LEVELS FOR THE NORTHWEST FLORIDA PANHANDLE FOR A LONG DURATION FOR
SATURDAY AND AGAIN ON SUNDAY.

FLZ001>006-090445-
/O.UPG.KMOB.FW.A.0006.100108T1700Z-100108T2300Z/
/O.NEW.KMOB.FW.W.0006.100108T1700Z-100108T2300Z/
/O.NEW.KMOB.FW.A.0008.100110T1600Z-100110T2300Z/
/O.CON.KMOB.FW.A.0007.100109T1600Z-100109T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
640 AM CST FRI JAN 8 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF BREEZY WINDS
AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$
1 follow-up statement
364 
WWUS84 KMOB 082022
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
222 PM CST FRI JAN 8 2010

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE
NORTHWEST FLORIDA PANHANDLE...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY FOR A
SUSTAINED PERIOD OF LOW HUMIDITY... 

...FIRE WEATHER WATCH IN EFFECT FOR THE POSSIBILITY OF A SUSTAINED
PERIOD OF LOW HUMIDITY FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

.AN ARCTIC HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION
THROUGH THE WEEKEND...BRINGING VERY COLD AND DRY AIR INTO THE AREA.
AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A
SUSTAINED PERIOD OVER THE NORTHWEST FLORIDA PANHANDLE ALONG WITH A
MODERATE NORTHERLY WIND. RELATIVE HUMIDITIES WILL LIKELY DROP BELOW
CRITICAL LEVELS FOR THE NORTHWEST FLORIDA PANHANDLE AGAIN ON SUNDAY.

FLZ001>006-091200-
/O.UPG.KMOB.FW.A.0007.100109T1600Z-100109T2300Z/
/O.NEW.KMOB.FW.W.0007.100109T1600Z-100109T2300Z/
/O.CON.KMOB.FW.W.0006.000000T0000Z-100108T2300Z/
/O.CON.KMOB.FW.A.0008.100110T1600Z-100110T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
222 PM CST FRI JAN 8 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST SATURDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 5:00 AM EST, 2 hours 40 minutes earlier.

Area forecast discussion, Jan 8, 5:00 AM EST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 AM CST FRI JAN 8 2010

.SHORT TERM (TODAY AND TONIGHT)...ARCTIC AIR WILL CONTINUE TO FLOW
INTO THE REGION THROUGH TONIGHT. AFTER A HARD FREEZE THIS MORNING
GENERALLY NORTH OF INTERSTATE 10...DAYTIME HIGHS TODAY IN THE MID
30S TEMPERATURES WILL QUICKLY DROP BELOW FREEZING LATE THIS
AFTERNOON INTO EARLY THIS EVENING. A HARD FREEZE WILL FOLLOW
TONIGHT WITH LOWS IN THE TEENS ACROSS THE AREA EXCEPT NEAR THE COAST
WHERE LOWS WILL BE AROUND TWENTY. /77

SATURDAY THROUGH SUNDAY NIGHT...THE ARCTIC SURFACE HIGH CONTINUES TO
BUILD INTO THE REGION AND SETTLES OVER THE GENERAL AREA SUNDAY
NIGHT.  DAYTIME HIGHS WILL BE WELL BELOW NORMAL AND AROUND FORTY
INLAND AND IN THE LOWER FORTIES NEAR THE COAST ON SATURDAY...THEN IN
THE LOWER FORTIES INLAND RANGING TO THE MID FORTIES NEAR THE COAST
ON SUNDAY.  HARD FREEZES OCCUR BOTH SATURDAY NIGHT AND SUNDAY NIGHT
ALTHOUGH TEMPERATURES MODERATE SLIGHTLY SUNDAY NIGHT WHICH WILL KEEP
THE HARD FREEZE AWAY FROM THE IMMEDIATE COAST SUNDAY NIGHT.  WILL
HAVE LOWS IN THE MID TEENS INLAND RANGING TO LOWER TWENTIES NEAR THE
COAST SATURDAY NIGHT THEN UPPER TEENS INLAND RANGING TO MID TWENTIES
NEAR THE COAST SUNDAY NIGHT.  A HARD FREEZE WARNING CONTINUES FOR
THE ENTIRE AREA FROM FRIDAY EVENING INTO SATURDAY MORNING.  HAVE
ISSUED A HARD FREEZE WATCH FOR ALL BUT THE IMMEDIATE COAST FROM LATE
SATURDAY EVENING THROUGH SUNDAY MORNING.  IF TRENDS CONTINUE WITH
ANOTHER COLD NIGHT EXPECTED SUNDAY NIGHT THEN EXPECT TO HAVE TO
ISSUE ANOTHER HARD FREEZE WATCH ON LATER SHIFTS FOR SUNDAY NIGHT
INTO MONDAY MORNING.  BRISK CONDITIONS RESULT IN WIND CHILLS IN THE
SINGLE DIGITS ACROSS MUCH OF THE AREA SATURDAY MORNING AND AGAIN BUT
BRIEFLY DURING EARLY SUNDAY MORNING. /29

&&

.LONG TERM (MONDAY THROUGH THURSDAY)...TEMPERATURES GRADUALLY
MODERATE TO NEAR SEASONABLE LEVELS BY THURSDAY AS SHORTWAVE RIDGING
BUILDS INTO THE REGION.  DRY CONDITIONS CONTINUE THROUGH WEDNESDAY
BUT HAVE ALLOWED FOR SMALL POPS TO RETURN FOR WEDNESDAY NIGHT AND
THURSDAY AS A SYSTEM DEVELOPS OVER THE SOUTHERN PLAINS. /29

&&

.AVIATION (12Z ISSUANCE)...AROUND SUNRISE THIS MORNING SKIES FINALLY
CLEAR. THE MAIN PROBLEM TO AVIATION WOULD BE STRONG GUSTY WINDS
AFFECTING AIRCRAFT HANDLING IN FLIGHT NEAR THE GROUND AS WELL AS ON
THE GROUND. /77

&&

.MARINE...A VERY STRONG AND GUSTY OFFSHORE WIND WILL FOLLOW BEHIND A
COLD FRONT NOW MOVING INTO THE GULF. WIND WILL GUST ABOVE GALE FORCE
BRINGING SEAS TO 6 FEET OUT TO 20 NM...AND UP TO 10 FEET NEAR 60 NM
BY FRIDAY MORNING. THE STRONG OFFSHORE FLOW WILL DECREASE THROUGH THE
WEEKEND AS A MOVES IN OVER THE REGION. /77

&&

.FIRE WEATHER...HAVE GONE WITH A RED FLAG WARNING THIS AFTERNOON FOR
THE NORTHWEST FLORIDA PANHANDLE DUE TO RISK OF 15 MPH WINDS WITH
RELATIVE HUMIDITIES AT OR BELOW 35 PERCENT.  A FIRE WEATHER WATCH
CONTINUES FOR THE NORTHWEST FLORIDA PANHANDLE FOR SATURDAY AFTERNOON
FOR A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT AND HAVE
ALSO ISSUED ANOTHER FIRE WEATHER WATCH FOR THE SAME AREA FOR SUNDAY
FOR A LONGER DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      37  15  43  20 /  00  05  05  00
PENSACOLA   39  20  43  22 /  00  05  05  05
DESTIN      41  26  44  26 /  05  05  05  05
EVERGREEN   35  15  41  18 /  00  05  05  05
WAYNESBORO  34  11  41  15 /  00  00  00  00
CAMDEN      34  15  39  18 /  00  05  05  00
CRESTVIEW   36  15  43  19 /  00  05  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER MOBILE...MONROE...UPPER
     BALDWIN...UPPER MOBILE...WASHINGTON...AND WILCOX.

     HARD FREEZE WARNING FROM 8 PM FRIDAY TO 10 AM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     HARD FREEZE WATCH FROM 11 PM SATURDAY TO 9 AM SUNDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FIRE WEATHER WATCH FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 5 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     HARD FREEZE WARNING UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     HARD FREEZE WARNING FROM 8 PM FRIDAY TO 10 AM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     HARD FREEZE WATCH FROM 11 PM SATURDAY TO 9 AM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...HARD FREEZE WARNING UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

     HARD FREEZE WARNING FROM 8 PM FRIDAY TO 10 AM SATURDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

     HARD FREEZE WATCH FROM 11 PM SATURDAY TO 9 AM SUNDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...GALE WARNING UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON FRIDAY TO NOON SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Jan 8, 6:23 AM EST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
523 AM CST FRI JAN 8 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-091130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
523 AM CST FRI JAN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

A COLD ARCTIC WIND WILL CONTINUE TO AFFECT THE REGION. AS OF SUNRISE
THIS MORNING TEMPERATURES WILL HAVE DROPPED TO THE UPPER TEENS AND
LOW 20S ALONG AND NORTH OF A LINE FROM GRAND BAY TO FAIRHOPE ALABAMA
TO CRESTVIEW FLORIDA...AND LOW TO UPPER 20S ELSEWHERE. LATER TODAY
THE HIGHS WILL REACH ONLY INTO THE LOWER TO MID 30S NORTH OF A LINE
FROM CAMDEN TO LUVERNE. AND MID TO UPPER 30S ELSEWHERE NORTH OF THE
COAST. BLUSTERY NORTH WINDS 20 TO 30 MPH WILL BRING WIND CHILLS IN
THE SINGLE DIGITS TO MIDDLE TEENS THROUGH NOON TODAY.

ALTHOUGH RAIN HAS MOVED OUT OF THE PICTURE...PUDDLES ON AREA ROADS
REMAIN ACROSS THE ENTIRE REGION. AS TEMPERATURES CONTINUE DROPPING
BELOW FREEZING...THE SPREADING OF WATER BY TRAFFIC WILL BRING
SIGNIFICANT RISK OF PATCHES OF DEADLY BLACK ICE THROUGH THIS
MORNING...AND POSSIBLY LATER IN PLACES THAT DO NOT GET ABOVE
FREEZING UNTIL THIS AFTERNOON. THIS WILL BE MORE RISKY ON BRIDGES AND
OVERPASSES...BUT BLACK ICE IS ALSO POSSIBLE ON SURFACE ROADS WHERE
THE GROUND MAY BE COLD ENOUGH TO ALLOW FREEZING.

A VERY STRONG NORTH WIND WILL BRING HAZARDOUS CONDITIONS FOR SMALL
CRAFT THROUGH TONIGHT. A GALE WARNING IS IN EFFECT THROUGH THIS
MORNING FOR ALL MARINE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HARD FREEZE WARNING IS IN EFFECT FOR TONIGHT AND EARLY SATURDAY
MORNING FOR ALL AREAS OF SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND
INLAND SOUTHEAST MISSISSIPPI.

DANGEROUS WIND CHILLS FROM SINGLE DIGITS TO LOWER TEENS ALSO LIKELY
FOR MOST AREAS MOST OF TONIGHT AND EARLY SUNDAY MORNING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA SATURDAY THROUGH MIDDAY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR
SEVERE WEATHER NOT EXPECTED FOR THE NEXT SEVERAL DAYS.

In the hours before

Special weather statement, Jan 8, 6:24 AM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CST FRI JAN 8 2010

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081330-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
524 AM CST FRI JAN 8 2010

...ICY ROADS AND SINGLE DIGIT WIND CHILLS POSSIBLE OVERNIGHT...

ARCTIC AIR WILL CONTINUE TO AFFECT THE REGION. AS OF SUNRISE THIS
MORNING TEMPERATURES WILL HAVE DROPPED TO THE MIDDLE AND LOW 20S
ALONG AND NORTH OF A LINE FROM GRAND BAY TO FAIRHOPE ALABAMA TO
CRESTVIEW FLORIDA...AND UPPER 20S ELSEWHERE. TODAY THE HIGHS WILL
REACH ONLY INTO THE LOWER TO MID 30S NORTH OF A LINE FROM CAMDEN TO
LUVERNE. AND MID TO UPPER 30S ELSEWHERE NORTH OF THE COAST. BLUSTERY
NORTH WINDS 20 TO 30 MPH WILL BRING WIND CHILLS IN THE SINGLE DIGITS
TO MIDDLE TEENS THROUGH NOON FRIDAY.

ALTHOUGH RAIN HAS MOVED OUT OF THE PICTURE...PUDDLES ON AREA ROADS
REMAIN ACROSS THE ENTIRE REGION. AS TEMPERATURES CONTINUE DROPPING
BELOW FREEZING...THE SPREADING OF WATER BY TRAFFIC WILL BRING
SIGNIFICANT RISK OF PATCHES OF DEADLY BLACK ICE THROUGH THIS
MORNING...AND POSSIBLY LATER IN PLACES THAT DO NOT REACH ABOVE
FREEZING UNTIL THIS AFTERNOON. THIS WILL BE MORE RISKY ON BRIDGES AND
OVERPASSES...BUT BLACK ICE IS ALSO POSSIBLE ON SURFACE ROADS WHERE
THE GROUND MAY BE COLD ENOUGH TO ALLOW FREEZING. MOTORISTS ARE URGED
TO SLOW DOWN AND PAY UNDIVIDED ATTENTION TO THE CONDITION OF ROADS
AHEAD. THINK AHEAD CONCERNING CONTROL RECOVERY. SLIGHT DEFLATION OF
TIRES CAN ALSO PROVIDE AN EXTRA MARGIN OF TRACTION...BUT CONTINUE TO
MAINTAIN SLOW SPEEDS UNTIL ROADS ARE DRY. RUN WITH HEADLIGHTS ON TO
HELP PREVENT MISJUDGING OF DISTANCE TO OTHER VEHICLES.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 5:31 AM ESTHard Freeze WatchMOB9 hr
Jan 8, 7:40 AM ESTFire Weather WatchMOB31 hr
Jan 8, 2:39 PM ESTHard Freeze WarningMOB43 hr
Jan 8, 3:22 PM ESTRed Flag WarningMOB24 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.